# SDR SWAA2022031133009

- Difficulty date: June 26, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT BS500A LH BAFFLE ATTACH CLIP IS CRACKED / REMOVED AND REPLACED FWD CARGO BAY CLIP AT BS 500A LH. I.A.W. SRM 51-40-02 AND DWG 143A7505.
